# SDR AC2A0000340

- Difficulty date: October 7, 2001
- Submitted: April 18, 2002
- Operation: Air carrier
- Aircraft: N430CH
- Make and model: Bell 430
- Aircraft serial: 49037
- Engine: Allsn 250C*
- System (JASC): 6220 · Main Rotor Head
- Part: Bearing
- Part number: 230312001105
- Condition: Worn
- Location: P/C Links
- Part time: 970 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARINGS WORN IN P/C LINKS.  REMOVED AND REPLACED BEARINGS.
